My dad has been taking Zoxadon now for almost a year. At 86yrs old he was amazingly fit and mobile and loved his outings. For a while he is battling more and more to walk briskly and has slowed down a lot. Suddenly last week his NH phoned to say he is very sick. My sister and I went and he had been vomiting and could not move, he was very stiff. They could not even get him out of bed. The Home's very young doctor visited and said he had water on the lung, hence his swollen feet, but he was also dehydrated. Very confusing. Yesterday my sister took him to hospital and there they said he has arthritis and prescribed a bunch of pain-killers. Today she took him to his own GP who has been treating him for a number of years and we questioned the tablets he is on. He was shocked at the prescribed pain-killers. He advised us to reduce dosage of the Zoxadon from two daily to one. He is also on Alzam 2.5mg, which also has severe side-effects, but he will still take that. Alzam is equally harmful.
I am very concerned that my dad went from being relatively active and fit to not being able to stand at all in one week. X-rays showed 'clear' and I firmly believe those tablets had done this to him. Have you had any similar experiences?